# SDR YENA2008040

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 4,670 hours, 2,879 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558111
- Part serial: 1051
- Condition: Failed
- Location: T/E Flap
- Part time: 4,670 hours, 2,879 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1062, AUS-JFK, FLAPS FAIL UPON FLAP EXTENSION, FLAPS FAILED AT ZERO DEGREES, SLATS WERE OPERATIONAL.  REMOVED AND REPLACED NR 2L FLAP ACTUATOR PER MM 27-51-01, OPS CHECK OK, REF EA-E08-189.
